# SDR ASAA2014092309210

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,536 hours, 7,945 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY097623P
- Condition: Failed
- Location: Nr 1 Fuel
- Part time: 25,542 hours, 7,946 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FILTER BYPASS LIGHT ILLUMINATED ON NR 1 ENGINE DURING TAXI IN.  EXTINGUISHED AFTER ENGINE START LEVER WAS MOVED TO CUTOFF.  ACFT GROUNDED. R & R NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01-000-801-F00-400-801-F00.  INSTALLATION AND LEAK CHECKED GOOD.
